# SDR MASA2015010512835

- Difficulty date: January 5, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 26,634 hours, 21,929 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Elevator Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT CAUTION IN FLIGHT, ACFT RETURNED TO FIELD, EMERGENCY DECLARED.
